Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have small non itchy bumps on chest. Had food allergy. Took Benadryl. HIV symptoms?

I have been having a non-itchy rash that is small little bumps on a very small part of my chest. After fifteen minutes, it goes away. It's been happening for two days. A few weeks ago I got a food allergy all over my chest (doctor diagnosis) and went a way after three days of Benadryl. I had unprotected sex 2 years ago. Would this be HIV? Been under extreme stress and anxiety the last week or two. Thank you.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

Non itchy rash over chest appear and vanish within 15 minutes over chest is not at all common early presentation in HIV disease. Is not related to HIV.

Anyhow, as you had an unprotected sex 2 years back, it is better to have HIV test done and rule out HIV. That will relieve unnecessary tension.
Dr S.murugan
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor